# SDR CALA2017040400806

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 47,934 hours, 20,537 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0113
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN INOP AT R42 OVEN R42 IN AFT GALLEY TRIPPED BREAKER R42. PLASTIC BURN SMELL ASSOC BUT DISSIPATED. REPLACED R42 GALLEY OVEN, OPS CHK GOOD.
